advertisement
Question
Posted by: anon | 2012/09/13

PMS lows (forum readers too)

hi cybershrink,

i also couldnt get to health24 today.
sometimes international also doesnt load.

i would like to know how i can cope better regarding pms.
10 days before my period i get down and anxious.

i take cymgen for anxiety and ocd for a year now and urbanol. but yet these dont seem to help for pms issues.
i dont want to go on the pill because im a full time wheelchair user and scared my lack of activity will influence the pill side effects more.

or maybe i''m being too afraid.

hope u r keeping well.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Thanks for re-assuring me that I wasn't the only one with connecion problems. Last week a storm produced a lightning strike on the telephone system so far away I hardly heard iot, but it fried my network card and I was completely cut off. I had just had a technician replace it, so was worried when things weren't working !
I wonder who is prescribing for your pms and depression : a GP ? Maybe a fresh assessment from a psychiatrist could devise a more useful combination plan for treatment I'm ot sure how lack of lhysical activity would influence pill side-effects - maybe it might ad to some risk of DVT, but this you could discuss with your GP.
Maybe you are being a bit too broadly afraid, here. Accept that mood variations are a normal if inconvenient aspect of periods. Also consider CBT for the OCD and the other emotional symptoms, as this technique has no side-effects, and can be very effective, and empowering

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/09/14

Thanks for re-assuring me that I wasn't the only one with connecion problems. Last week a storm produced a lightning strike on the telephone system so far away I hardly heard iot, but it fried my network card and I was completely cut off. I had just had a technician replace it, so was worried when things weren't working !
I wonder who is prescribing for your pms and depression : a GP ? Maybe a fresh assessment from a psychiatrist could devise a more useful combination plan for treatment I'm ot sure how lack of lhysical activity would influence pill side-effects - maybe it might ad to some risk of DVT, but this you could discuss with your GP.
Maybe you are being a bit too broadly afraid, here. Accept that mood variations are a normal if inconvenient aspect of periods. Also consider CBT for the OCD and the other emotional symptoms, as this technique has no side-effects, and can be very effective, and empowering

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement